Title: Correlated flares in models of a magnetized “canopy”
Authors: Baiesi, Marco
Maes, Christian
Shergelashvili, Bidzina # ×
Issue Date: Jan-2008
Series Title: Physica A. Statistical and Theoretical Physics vol:387 issue:1 pages:167-176
Abstract: A model of the Lu–Hamilton kind is applied to the study of critical behavior of the magnetized solar atmosphere. The main novelty is that its driving is done via sources undergoing a diffusion. This mimics the effect of a virtual turbulent substrate forcing the system. The system exhibits power-law statistics not only in the size of the flares, but also in the distribution of the waiting times.
ISSN: 0378-4371
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Physicaa2008.pdf Published 505KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science